MAUDE Adverse Event Report: LIFE SPINE PROLIFT; INTERVERTEBRAL BODY FUSION DEVICE

LIFE SPINE PROLIFT; INTERVERTEBRAL BODY FUSION DEVICE
Model Number L151-596
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the potential failure per given description of the issue, it is likely that the root cause of the failure mode was insufficient mechanical properties to withstand the impaction force that was applied during use.The impaction forces may have exceeded the mechanical properties due to potential off-axis loading or a tight disc space and this may have been contributed to from wear on the device over previous repeated uses.
 
Event or Problem Description
Tip of prolift installer broke off and was lodged in the disc space.The piece of the broken installer was retrieved but it took additional decompression and a delay of 40 mins.

Brand Name
PROLIFT
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key16924564
Report Number3004499989-2023-00008
Device Sequence Number17872720
Product Code MAX
UDI-Device Identifier00190837117610
UDI-Public(01)00190837117610
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberL151-596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale